# SDR DALA13054471506

- Difficulty date: October 18, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 94,758 hours, 18,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1461, WL 190, RBL 32 - 52 FLOORBEAM FOUND CORRODED.  REWORKED IAW SRM 53-00-51.
